# SDR Y9PA N63RP

- Difficulty date: April 3, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N63RP
- Make and model: Bombdr BD7001A11
- Aircraft serial: 70079
- Aircraft time: 201 hours, 111 cycles
- Engine: Ge GENX2B67B
- Engine time: 201 hours, 111 cycles
- System (JASC): 2612 · Fire Detection
- Part: Engine
- Part number: 2019BB1A
- Part serial: 904266
- Condition: Fire
- Location: Zone 100
- Part time: 201 hours, 111 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF FLIGHT CREW RECEIVED A FIRE WARNING IN #2 ENGINE, THEN THE INDICATION EXTINGUISHED, SO THEY ELECTED TO CONTINUE, THEN AT 8000', THE INDICATION REAPPEARED AND THEN AN EMERGENCY WAS DECLARED AND RETURNED BACK TO KPBI. FIRE WARNING EXTINGUISHED ON FINAL BACK INTO KPBI. VISUAL INSPECTION OF THE ENGINE REVEALED THERE WAS ACTUALLY A FIRE. ENGINE WAS NOT SHUT DOWN OR FIRE BOTTLE DISCHARGED.
